By Screwed in Seattle - 05/02/2011 16:13 - United States

Today, I woke up with a migrane, so I took one of my prescription migrane pills to get me through my day. The pill made me dizzy and nauseous, so I took a motion-sickness pill. That pill gave me a migrane. FML
I agree, your life sucks 32 849
You deserved it 5 460

Add a comment

You must be logged in to be able to post comments!

Top comments

don't take so many pills...

What, can NOBODY spell "migraine" correctly, including the OP?? I'm beginning to wonder what language this website is in, since obviously nobody knows how to speak or spell in English. I know, I know... but I just had to say it before the nazi's get carried away :)

Comments

u r rly screwed

you realy can't spell

You spelled "really" wrong.

*Nods* neither can you ( *`ω´).

#17 was being IRONIC. I hope.

clrly da onli amayzin spellr iz me.

hukt onn fonicz wurkt foor mee!

don't take so many pills...

I agree, plus it sounds more like dehydration. she should drink more water instead!

Ironically, your name has 'boner' in it ☆*:.。. o(≧▽≦)o .。.:*☆

same thing happens to me. everyday I get a Headace

same here :( totally ruins my day !

ydi because you don't eat enough

Joseph Heller is laughing his ass off right now.

I'm surprised (in a good way) that nobody has said "YDI for taking medicine instead of eating [insert plant name here]". Here's a preemptive "fuck you, hippies" to anyone thinking of saying that without knowing the full extent if OP's problem.

Why are you taking a prescription migraine medication that's making you dizzy and nauseous? If you need to take more pills to cope with the side-effects of the first medication, it's obviously time to see your doctor for a different prescription.

You obviously have never gotten a migraine before. They suck major ass. Go get one and come back and let us know if you'd rather be dizzy or have the migraine.

I agree. and fyi op ..you have headaches... a migraine is something that last several days... get your shit straight next time. ydi

Migraines don't last for several days, smart one.

Well if the pills aren't helping you with your problems, the answer is clearly more pills. Time to go visit the doctor and add more chemicals into the mix.

nauseous Causing nausea; sickening nauseated To be feeling, or having been caused to feel nausea. So, next time you are tempted to say "I feel nauseous", understand that you are saying "I feel that I make other people sick", or basically "I feel nauseating".

nau·seous: Affected with nausea; inclined to vomit I dunno where you're getting your definitions from.

How did u draw that conclusion #13??